Alert archive / North Dakota / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 91, NWS Bismarck, ND

July 8, 2011Stutsman County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jul 8, 2011, 6:15 PM CDT for Stutsman County, North Dakota. It was in force for 31 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 8, 2011, 6:15 PM CDT (23:15 UTC)
Expired
Jul 8, 2011, 6:46 PM CDT
In force
31 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Stutsman County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 112 km from the middle of the area, began a volume at 23:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 8, 6:36 PM CDTFUNNEL CLOUD20 Nw Jamestown, NDREPORTED SEVERAL FUNNELS NORTHWEST OF SPIRITWOOD LAKE. KEEP APPEARING THEN DISAPPEARING.
Jul 8, 6:43 PM CDTHAIL 16 Sw Edmunds, NDLATE REPORT FROM 7-8-11.
Jul 8, 6:45 PM CDTHAIL 18 E Woodworth, NDLATE REPORT FROM 7-8-11.
Jul 8, 6:46 PM CDTHAIL 1.58 Wsw Pingree, NDLATE REPORT FROM 7-8-11.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 8, 2:32 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 11.3 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2011-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 57 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2011-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 95 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
57 J/kg
Mixed-layer CIN
-207 J/kg
Mixed-layer LCL
1101 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
95 m²/s²
0-3 km storm-relative helicity
209 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

078 
WUUS53 KBIS 082315
SVRBIS
NDC093-090015-
/O.NEW.KBIS.SV.W.0091.110708T2315Z-110709T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
615 PM CDT FRI JUL 8 2011

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN STUTSMAN COUNTY IN SOUTHEAST NORTH DAKOTA...

* UNTIL 715 PM CDT

* AT 611 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED 7 MILES WEST OF PINGREE...OR 22 MILES NORTHWEST OF
  JAMESTOWN...AND MOVING EAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  EDMUNDS...PINGREE...BUCHANAN...KENSAL...SPIRITWOOD LAKE AND
  COURTENAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4696 9844 4705 9918 4731 9918 4733 9845
      4699 9846 4699 9844
TIME...MOT...LOC 2314Z 280DEG 13KT 4713 9903
WIND...HAIL 60MPH 1.50IN

$$

HEINERT
1 follow-up statement
975 
WWUS53 KBIS 082346
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
646 PM CDT FRI JUL 8 2011

NDC093-082357-
/O.CAN.KBIS.SV.W.0091.000000T0000Z-110709T0015Z/
STUTSMAN ND-
646 PM CDT FRI JUL 8 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN STUTSMAN COUNTY
IS CANCELLED...

THE SEVERE THUNDERSTORM WARNING THAT PROMPTED THE WARNING HAS BEEN
UPGRADED TO A TORNADO WARNING.

LAT...LON 4696 9844 4705 9918 4731 9918 4733 9845
      4699 9846 4699 9844
TIME...MOT...LOC 2347Z 280DEG 13KT 4711 9886

$$

HEINERT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 2:50 PM CDT, 3 hours 25 minutes earlier.

Area forecast discussion, Jul 8, 2:50 PM CDT, 3 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
250 PM CDT FRI JUL 8 2011

.SHORT TERM...THIS AFTERNOON THROUGH SATURDAY NIGHT...

THE MAIN FORECAST CONCERN FOR THE PERIOD WILL BE THE ONGOING THREAT
FOR SEVERE WEATHER THROUGH THE EVENING HOURS. TORNADO WATCH 611 IS
IN EFFECT FOR WESTERN AND CENTRAL NORTH DAKOTA UNTIL 03Z TONIGHT.

A CLOSED LOW OVER CENTRAL ALBERTA IS PROGGED TO MOVE EAST INTO
SASKATCHEWAN LATER THIS AFTERNOON AND EVENING. A JET STREAK
ROUNDING THE BASE OF THE LOW SHOULD PUNCH INTO THE NORTHWESTERN
CWA LATER THIS AFTERNOON...PROVIDING BETTER UPPER LEVEL
SUPPORT/DYNAMICS FOR CONVECTION TO BECOME MORE ORGANIZED.

THE CLOSED LOW/S SURFACE REFLECTION WILL ALSO SLOWLY MOVE EAST
ACROSS THE STATE THROUGH THE EVENING HOURS. CONVECTION IS ALREADY
FIRING ALONG THE ATTENDANT WARM FRONT...WITH SOME STRONG STORMS
DEVELOPING ALONG THE BOUNDARY AT THE MOMENT. EVEN THOUGH A MID-
LEVEL CLOUD DECK IS HINDERING AFTERNOON HEATING ACROSS WESTERN
NORTH DAKOTA...SOME BREAKS IN THE CLOUDS ARE NOTED ON VISIBLE
SATELLITE IMAGERY. THIS SUBTLE CLEARING SHOULD ALLOW FOR
INCREASING INSTABILITY AND SUBSEQUENT CONVECTION TO DEVELOP IN THE
WARM SECTOR...WITH SCATTERED TO NUMEROUS CELLS EXPECTED BY LATE
AFTERNOON. THESE STORMS SHOULD BEGIN TO CONGEAL INTO A LINE LATER
THIS AFTERNOON/EVENING AS A COLD FRONT SWEEPS INTO NORTH DAKOTA.
THE MAIN THREAT FROM THESE STORMS WILL BE DAMAGING WINDS AND LARGE
HAIL...WITH A FEW TORNADOES POSSIBLE LATER THIS AFTERNOON/EVENING.

THE BOUNDARY LAYER WILL STABILIZE WELL AFTER MIDNIGHT AS THE COLD
FRONT PUSHES EAST OF THE CWA AND NEGATIVE THETA-E ADVECTION
OVERSPREADS MOST OF THE REGION. HOWEVER...VERY STRONG UPPER
DYNAMICS WILL DEVELOP OVER NORTHERN NORTH DAKOTA AS THE CLOSED LOW
MOVES INTO CENTRAL SASKATCHEWAN SATURDAY. LINGERING MOISTURE AND
INCREASING UPPER LEVEL DYNAMICS WARRANT A SLIGHT CHANCE FOR
THUNDERSTORMS AREAWIDE IN THE MORNING...WITH A CHANCE FOR
AFTERNOON THUNDERSTORMS ALONG AND EAST OF JAMESTOWN WHERE RICH
THETA-E AIR IS PROGGED TO REMAIN. PRECIP CHANCES WILL REMAIN NEAR
JAMESTOWN THROUGH SATURDAY NIGHT AS THE THETA-E BOUNDARY STALLS
ACROSS SOUTHEASTERN NORTH DAKOTA.

&&

.LONG TERM...SUNDAY THROUGH FRIDAY...

FORECAST HIGHLIGHTS IN THE EXTENDED PERIOD WILL BE CONTINUED CHANCES
FOR THUNDERSTORMS AS THE NORTHERN PLAINS REMAINS NEAR OR BELOW THE
UPPER JET ON THE NORTH SIDE OF THE SUBTROPICAL RIDGE.

DRY AIR ADVECTION FROM WEST TO EAST WILL END PRECIPITATION CHANCES
FOR ALL PLACES THROUGH SUNDAY MORNING. SUNDAY LOOKS TO BE A PLEASANT
DAY WITH SFC HIGH PRESSURE BUILDING SOUTH OVER THE STATE RESULTING
IN LIGHT WINDS...SEASONAL TEMPERATURES...AND LOWER DEWPOINT TEMPS.
THERE IS A LINGERING SFC BOUNDARY DRAPED ACROSS ND/SD BORDER
AREA...SO WILL MAINTAIN CHANCES FOR THUNDERSTORMS THERE
SUNDAY/SUNDAY EVENING.

A PERSISTENT SOUTHWESTERLY FLOW REGIME THROUGH NEXT WEEK...ALONG
WITH THE UPPER JET LINGERING NEAR/OVER THE REGION...WILL RESULT IN
CONTINUED CHANCES FOR THUNDERSTORMS EACH PERIOD AND HIGH/LOW
TEMPERATURES AVERAGING NORMAL.

&&

.AVIATION...EASTWARD MOVING TROUGH OF LOW PRESSURE WILL PUSH
ACROSS WESTERN AND SOUTH CENTRAL NORTH DAKOTA NOW THROUGH THIS
EVENING. SCATTERED TO NUMEROUS THUNDERSTORMS ARE FORECAST NEAR ALL
AERODROMES...SOME OF WHICH MAY BECOME SEVERE WITH LARGE HAIL AND
VERY STRONG WINDS. VFR CONDITIONS ARE FORECAST EXCEPT DURING
THUNDERSTORMS. SOUTH/SOUTHEASTERLY WINDS WILL INCREASE TO NEAR 20
KTS THIS AFTERNOON AHEAD OF THE SFC TROUGH...GUSTING TO 25 KTS AT
TIMES.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

TM...SHORT TERM
NH...LONG TERM/AVIATION
Hazardous weather outlook, Jul 8, 3:19 PM CDT, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
319 PM CDT FRI JUL 8 2011

NDZ001>005-009>013-017>023-031>036-040>047-050-092030-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-SLOPE-
HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-MCINTOSH-
319 PM CDT FRI JUL 8 2011 /219 PM MDT FRI JUL 8 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

TORNADO WATCH 611 IS IN EFFECT FOR THE AREA. PLEASE VISIT
WWW.WEATHER.GOV/BIS FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE FOR STRONG TO SEVERE THUNDERSTORMS ACROSS THE
JAMES RIVER VALLEY SATURDAY. THERE IS A SLIGHT CHANCE OF
THUNDERSTORMS ACROSS MUCH OF WESTERN AND CENTRAL NORTH DAKOTA
MONDAY NIGHT THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS HAVE BEEN ACTIVATED. PLEASE CALL THE NATIONAL WEATHER
SERVICE AT 701-250-4452 WITH REPORTS OF SEVERE WEATHER.

NDZ025-037-048-051-092030-
FOSTER-STUTSMAN-LA MOURE-DICKEY-
319 PM CDT FRI JUL 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NORTH
DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WIDESPREAD THUNDERSTORMS WILL DEVELOP DURING THE EVENING HOURS.
SOME OF THESE STORMS MAY BECOME SEVERE...WITH DAMAGING
WINDS...LARGE HAIL...AND HEAVY RAINFALL BEING THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE FOR STRONG TO SEVERE THUNDERSTORMS ACROSS THE
JAMES RIVER VALLEY SATURDAY. THERE IS A SLIGHT CHANCE OF
THUNDERSTORMS ACROSS MUCH OF WESTERN AND CENTRAL NORTH DAKOTA
MONDAY NIGHT THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS HAVE BEEN ACTIVATED. PLEASE CALL THE NATIONAL WEATHER
SERVICE AT 701-250-4452 WITH REPORTS OF SEVERE WEATHER.

TM

In the hours before

Special weather statement, Jul 8, 3:23 PM CDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
323 PM CDT FRI JUL 8 2011

NDZ018>020-031>034-040>045-082115-
ADAMS-BILLINGS-BOWMAN-DUNN-GOLDEN
VALLEY-GRANT-HETTINGER-MERCER-MORTON-OLIVER-SIOUX-SLOPE-STARK-
223 PM MDT FRI JUL 8 2011

...SPECIAL WEATHER STATEMENT...

AT 219 PM MDT...OR 319 PM CDT...NATIONAL WEATHER SERVICE DOPPLER
RADAR INDICATED DEVELOPING THUNDERSTORMS ACROSS SOUTHWEST AND FAR
SOUTH CENTRAL NORTH DAKOTA. MOVEMENT OF THESE STORMS WERE CURRENTLY
NORTHEAST AT 20 MPH.

THESE STORMS MAY RAPIDLY INTENSIFY OVER THE NEXT COUPLE OF HOURS. A
TORNADO WATCH REMAINS IN EFFECT UNTIL 10 PM CDT.

SEEK SHELTER IN A STURDY STRUCTURE IF THREATENING WEATHER APPROACHES
YOUR AREA.

STAY TUNED TO LOCAL MEDIA AND NOAA WEATHER RADIO FOR POSSIBLE
WARNINGS WITH THESE STORMS AS THEY INTENSIFY.

HEINERT
Special weather statement, Jul 8, 4:45 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
445 PM CDT FRI JUL 8 2011

NDZ003-004-082245-
BOTTINEAU-RENVILLE-
445 PM CDT FRI JUL 8 2011

...SPECIAL WEATHER STATEMENT...

AT 440 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CENTRAL RENVILLE COUNTY...MOVING NORTHEAST
AT 25 MPH.

PEA SIZE HAIL...WINDS UP TO 50 MPH...BRIEF BUT VERY HEAVY
DOWNPOURS...ARE POSSIBLE WITH THIS STORM. MOTORISTS SHOULD BE ALERT
TO PONDING OF WATER ON ROADS AND STREETS.

LOCATIONS IMPACTED INCLUDE...
  LORAINE...            SHERWOOD...           ANTLER...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.

KINNEY
Local storm report, Jul 8, 5:21 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
521 PM CDT FRI JUL 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             5 NW NEW SALEM          46.90N 101.49W
07/08/2011  E0.75 INCH       MORTON             ND   CO-OP OBSERVER

&&

SWICHE
Local storm report, Jul 8, 5:53 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
553 PM CDT FRI JUL 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     TORNADO          8 S MANNING             47.11N 102.77W
07/08/2011                   DUNN               ND   PUBLIC

            MULTIPLE PUBLIC REPORTED A TORNADO ON THE GROUND 8 MILES
            SOUTH OF MANNING.

&&

TM
Local storm report, Jul 8, 6:06 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
606 PM CDT FRI JUL 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0543 PM     TORNADO          10 E HALLIDAY           47.35N 102.12W
07/08/2011                   MERCER             ND   CO-OP OBSERVER

            THE HALLIDAY COOP OBSERVER REPORTED A TORNADO ON THE
            GROUND 10 MILES EAST OF HALLIDAY.

&&

TM
Local storm report, Jul 8, 6:08 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
608 PM CDT FRI JUL 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 PM     TORNADO          1 W BEULAH              47.26N 101.80W
07/08/2011                   MERCER             ND   LAW ENFORCEMENT

            REPORTED BY MERCER COUNTY DEPUTY.

&&

SWICHE

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 2:29 PM CDTTornado WarningBISGolden Valley31 min
Jul 8, 2:51 PM CDTSevere Thunderstorm WarningBISGolden Valley, McKenzie39 min
Jul 8, 3:19 PM CDTAreal Flood AdvisoryBISBurke, Mountrail, Renville, Ward3 hr
Jul 8, 3:29 PM CDTSevere Thunderstorm WarningBISBurke, Mountrail, Renville, Ward40 min
Jul 8, 3:35 PM CDTSevere Thunderstorm WarningBISGrant55 min
Jul 8, 3:39 PM CDTSevere Thunderstorm WarningBISBillings, Golden Valley66 min
Jul 8, 4:00 PM CDTAreal Flood AdvisoryBISBillings, Dunn, Stark5 hr
Jul 8, 4:12 PM CDTSevere Thunderstorm WarningBISDunn63 min
Jul 8, 4:21 PM CDTSevere Thunderstorm WarningBISBillings, Stark24 min
Jul 8, 4:26 PM CDTSevere Thunderstorm WarningBISGrant, Morton64 min
Jul 8, 4:30 PM CDTSevere Thunderstorm WarningBISGrant, Morton60 min
Jul 8, 4:39 PM CDTAreal Flood AdvisoryBISBurke, Divide, Williams3 hr
Jul 8, 5:15 PM CDTTornado WarningBISFoster, Kidder, Stutsman, Wells30 min
Jul 8, 5:18 PM CDTTornado WarningBISGrant, Morton42 min
Jul 8, 5:19 PM CDTSevere Thunderstorm WarningBISDunn, McLean, Mercer14 min
Jul 8, 5:22 PM CDTTornado WarningBISDunn, Mercer23 min
Jul 8, 5:41 PM CDTTornado WarningBISDunn, Mercer49 min
Jul 8, 5:44 PM CDTTornado WarningBISStutsman31 min
Jul 8, 5:53 PM CDTSevere Thunderstorm WarningBISBurleigh, Emmons, Morton, Sioux52 min
Jul 8, 6:21 PM CDTTornado WarningBISEmmons, Morton, Sioux24 min
Jul 8, 6:21 PM CDTTornado WarningBISMcLean, Mercer, Oliver39 min
Jul 8, 6:42 PM CDTTornado WarningBISStutsman33 min
Jul 8, 6:45 PM CDTTornado WarningBISEmmons, Morton, Sioux45 min
Jul 8, 6:52 PM CDTAreal Flood AdvisoryBISStutsman6 hr
Jul 8, 6:59 PM CDTSevere Thunderstorm WarningBISMcHenry, McLean, Oliver, Sheridan61 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.